# SDR R61A2022020300097

- Difficulty date: January 21, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N227JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 34,424 hours, 21,722 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: 17091900001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGER 23L CORRODED BETWEEN FRAMES 76 - 77 IN AFT CARGO. PERFORMED PERMANENT REPAIR BY CUTOUT AND SPLICE FILLER REPAIR ON STRINGER 23L CORRODED BETWEEN FRAMES 76 - 77 IN AFT CARGO IN ACCORDANCE WITH, REF ETD2022-170-001949
